# SDR 2005F00049

- Difficulty date: January 21, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N69AL
- Make and model: Bell 206L-4
- Aircraft serial: 52139
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, WITH POWER ABOVE 80 PERCENT TORQUE AIRCRAFT BEGINS VIBRATIONS INCREASING TO SEVERE WITH OSCILLATION BETWEEN 20-30 PERCENT ON TORQUE GAUGE.  MAINTENANCE REMOVED AND REPLACED ENGINE ASSY WITH SERVICABLE SERIAL NUMBER CAE-890158.  WORK DONE IAW BELL 206L-4 AND ROLLS ROYCE MAINTENANCE MANUALS.  COMPLIED WITH OPS CHECK FLIGHT, PLUS 8 ON BELL POWER CHECK NO OTHER DEFECTS NOTED.  (M)
